Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Period Problems.
    avatar
    AshPhil47170 posted:
    Last July, I took myself off the shot(birthcontrol) and decided to just deal and plan. Well, April was my first period since I got on the shot 2 years ago.
    This month, for some reason, I've had every pregnancy symptom you can name for my PMS. My period started on time, like clockwork... and it ended. I have not been sexually active since 2 weeks before my period. I'm spotting now, and when I spot it comes with this milky discharge. Making the blood almost look like watercolors. I've never had this happen and I've never experienced those symptoms before with my period. In fact, I've never had real pms before in my life. No cramps, nothing. Is this normal?
    Reply
     
    avatar
    AshPhil47170 responded:
    Update: The spotting stopped... but I'm still having the white-ish discharge.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.